Alert archive / Oregon / Storm Watches in 2011

Storm Watch 3, NWS Medford, OR

November 20, 2011

NWS Medford, OR issued this storm watch at Nov 20, 2011, 3:00 AM PST. It took effect at Nov 22, 2011, 10:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 20, 2011, 3:00 AM PST (11:00 UTC)
In effect from
Nov 22, 2011, 10:00 AM PST
Expired
Nov 21, 2011, 3:06 AM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WHUS76 KMFR 201100
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PST SUN NOV 20 2011

PZZ370-210000-
/O.EXP.KMFR.SW.Y.0130.000000T0000Z-111120T1100Z/
/O.EXT.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.EXT.KMFR.SE.A.0039.111121T1200Z-111123T2100Z/
/O.NEW.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
300 AM PST SUN NOV 20 2011

...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 3 AM
PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE
AT 3 AM PST EARLY THIS MORNING. THE GALE WATCH IS NOW IN EFFECT
FROM LATE TONIGHT THROUGH MONDAY EVENING. THE HAZARDOUS SEAS
WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON. 

* WINDS: WINDS WILL INCREASE TO GALE FORCE WITH SOUTH WINDS OF 30
  TO 40 KT WITH GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT AND
  CONTINUING THROUGH MONDAY EVENING. SOUTH WINDS WILL INCREASE
  FURTHER MONDAY NIGHT THROUGH TUESDAY NIGHT AND MAY REACH STORM
  FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT AND MONDAY WITH SEAS OF 13 TO
  16 FEET. THEN SEAS WILL INCREASE FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ376-210000-
/O.EXP.KMFR.SW.Y.0130.000000T0000Z-111120T1100Z/
/O.EXT.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.EXT.KMFR.SE.A.0039.111121T1800Z-111123T2100Z/
/O.NEW.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
300 AM PST SUN NOV 20 2011

...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 3 AM
PST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE
AT 3 AM PST EARLY THIS MORNING. THE GALE WATCH IS NOW IN EFFECT
FROM LATE TONIGHT THROUGH MONDAY EVENING. THE HAZARDOUS SEAS
WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH WEDNESDAY
AFTERNOON. 

* WINDS: WINDS WILL INCREASE TO GALE FORCE WITH SOUTH WINDS OF 30
  TO 40 KT WITH GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT INTO
  EARLY MONDAY MORNING AND CONTINUING THROUGH MONDAY EVENING.
  SOUTH WINDS WILL INCREASE FURTHER MONDAY NIGHT THROUGH TUESDAY
  NIGHT AND MAY REACH STORM FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT AND MONDAY WITH SEAS OF 13 TO
  16 FEET. THEN SEAS WILL INCREASE FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ356-210000-
/O.EXT.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.EXT.KMFR.SE.A.0039.111121T1800Z-111123T2100Z/
/O.NEW.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
300 AM PST SUN NOV 20 2011

...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING. THE GALE WATCH IS NOW IN EFFECT FROM LATE TONIGHT
THROUGH MONDAY EVENING. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT
FROM MONDAY MORNING THROUGH WEDNESDAY AFTERNOON. 

* WINDS: WINDS WILL INCREASE TO GALE FORCE WITH SOUTH WINDS OF 30
  TO 40 KT WITH GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT INTO  MONDAY
  MORNING AND CONTINUING THROUGH MONDAY EVENING. SOUTH WINDS WILL
  INCREASE FURTHER MONDAY NIGHT THROUGH TUESDAY NIGHT AND MAY
  REACH STORM FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT AND MONDAY WITH SEAS OF 13 TO
  16 FEET. THEN SEAS WILL INCREASE FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON. 

* AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECT NORTH OF
  BROOKINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ350-210000-
/O.EXT.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.EXT.KMFR.SE.A.0039.111121T1200Z-111123T2100Z/
/O.NEW.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
300 AM PST SUN NOV 20 2011

...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING. THE GALE WATCH IS NOW IN EFFECT FROM LATE TONIGHT
THROUGH MONDAY EVENING. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT
FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. 

* WINDS: WINDS WILL INCREASE TO GALE FORCE WITH SOUTH WINDS OF 30
  TO 40 KT WITH GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT INTO
  EARLY MONDAY MORNING AND CONTINUING THROUGH MONDAY EVENING.
  SOUTH WINDS WILL INCREASE FURTHER MONDAY NIGHT THROUGH TUESDAY
  NIGHT AND MAY REACH STORM FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT AND MONDAY WITH SEAS OF 13 TO
  16 FEET. THEN SEAS WILL INCREASE FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
196 
WHUS76 KMFR 201710
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
910 AM PST SUN NOV 20 2011

PZZ356-376-202330-
/O.UPG.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.NEW.KMFR.SE.W.0049.111121T0900Z-111123T2100Z/
/O.NEW.KMFR.GL.W.0036.111121T0900Z-111122T0600Z/
/O.UPG.KMFR.SE.A.0039.111121T1800Z-111123T2100Z/
/O.CON.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
910 AM PST SUN NOV 20 2011

...GALE WARNING IN EFFECT FROM 1 AM TO 10 PM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM MONDAY TO 1 PM PST
WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 PM PST MONDAY. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED AND IS ALSO IN EFFECT
FROM 1 AM MONDAY TO 1 PM PST WEDNESDAY. A STORM WATCH REMAINS IN
EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING.

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 30 TO 40 KT WITH
  GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT INTO MONDAY MORNING
  AND CONTINUING THROUGH AT LEAST LATE MONDAY EVENING. SOUTH WINDS
  WILL INCREASE FURTHER LATE MONDAY EVENING THROUGH TUESDAY NIGHT
  AND MAY REACH STORM FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT THROUGH MONDAY WITH SEAS OF 13
  TO 16 FEET. SEAS WILL THEN BUILD FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON.

* AREAS AFFECTED: THE STRONGEST WINDS AND SEAS ARE EXPECT NORTH
  OF BROOKINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ350-370-202330-
/O.UPG.KMFR.GL.A.0032.111121T1200Z-111122T0600Z/
/O.NEW.KMFR.SE.W.0049.111121T0900Z-111123T2100Z/
/O.NEW.KMFR.GL.W.0036.111121T0900Z-111122T0600Z/
/O.UPG.KMFR.SE.A.0039.111121T1200Z-111123T2100Z/
/O.CON.KMFR.SR.A.0003.111122T0600Z-111123T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
910 AM PST SUN NOV 20 2011

...GALE WARNING IN EFFECT FROM 1 AM TO 10 PM PST MONDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM MONDAY TO 1 PM PST
WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 PM PST MONDAY. A
HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED AND IS ALSO IN EFFECT
FROM 1 AM MONDAY TO 1 PM PST WEDNESDAY. A STORM WATCH REMAINS IN
EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING.

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 30 TO 40 KT WITH
  GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT AND CONTINUING
  THROUGH AT LEAST MONDAY EVENING. SOUTH WINDS WILL INCREASE
  FURTHER MONDAY NIGHT THROUGH TUESDAY NIGHT AND MAY REACH STORM
  FORCE WITH POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY WIND
  WAVES...WILL DEVELOP LATE TONIGHT THROUGH MONDAY WITH SEAS OF 13
  TO 16 FEET. SEAS WILL THEN INCREASE FURTHER MONDAY NIGHT THROUGH
  TUESDAY NIGHT...REACHING 20 TO 24 FEET. SEAS WILL GRADUALLY
  LOWER BELOW 18 FEET WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD
165 
WHUS76 KMFR 202306
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
306 PM PST SUN NOV 20 2011

PZZ356-376-211130-
/O.EXT.KMFR.GL.W.0036.111121T0900Z-111122T1800Z/
/O.CON.KMFR.SE.W.0049.111121T0900Z-111123T2100Z/
/O.EXT.KMFR.SR.A.0003.111122T1800Z-111123T1800Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
306 PM PST SUN NOV 20 2011

...GALE WARNING NOW IN EFFECT FROM 1 AM MONDAY TO 10 AM PST
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 PM PST WEDNESDAY...
...STORM WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE GALE WARNING IS NOW IN EFFECT FROM 1 AM MONDAY TO 10 AM PST
TUESDAY. THE STORM WATCH IS NOW IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY MORNING. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT FROM 1 AM MONDAY TO 1 PM PST WEDNESDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 25 25 TO 30 KT
  WITH GUSTS TO AROUND 40 KT DEVELOPING MONDAY MORNING. THE GALES
  WILL INCREASE TO 35 TO 40 KT WITH GUSTS TO 50 KT MONDAY
  AFTERNOON AND EVENING. SOUTH WINDS SHOULD INCREASE FURTHER
  TUESDAY THROUGH WEDNESDAY MORNING WITH STORM FORCE POTENTIAL
  GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY SOUTH WIND
  WAVES...WILL DEVELOP MONDAY WITH SEAS OF 10 TO 13 FEET. SEAS
  WILL THEN BUILD FURTHER MONDAY NIGHT THROUGH TUESDAY TO 16 TO 22
  FEET. SEAS UP TO 24 FEET ARE POSSIBLE MAINLY IN THE OUTER WATERS
  LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. SEAS WILL
  GRADUALLY LOWER TO AROUND 15 FEET WEDNESDAY AFTERNOON.

* AREAS AFFECTED: THE STRONGEST WINDS AND SEAS ARE EXPECT NORTH OF
  BROOKINGS AND MAINLY BEYOND 5 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

PZZ350-370-211130-
/O.EXT.KMFR.GL.W.0036.111121T0900Z-111122T1800Z/
/O.CON.KMFR.SE.W.0049.111121T0900Z-111123T2100Z/
/O.EXT.KMFR.SR.A.0003.111122T1800Z-111123T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
306 PM PST SUN NOV 20 2011

...GALE WARNING NOW IN EFFECT FROM 1 AM MONDAY TO 10 AM PST
TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 PM PST WEDNESDAY...
...STORM WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE GALE WARNING IS NOW IN EFFECT FROM 1 AM MONDAY TO 10 AM PST
TUESDAY. THE STORM WATCH IS NOW IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY MORNING. A HAZARDOUS SEAS WARNING REMAINS IN
EFFECT FROM 1 AM MONDAY TO 1 PM PST WEDNESDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 30 TO 35 KT WITH
  GUSTS OF 45 TO 50 KT DEVELOPING LATE TONIGHT INTO EARLY MONDAY
  MORNING. THE GALES WILL CONTINUE THROUGH MONDAY NIGHT. SOUTH
  WINDS SHOULD INCREASE FURTHER TUESDAY THROUGH WEDNESDAY MORNING
  WITH STORM FORCE POTENTIAL GUSTS TO 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY SOUTH WIND
  WAVES...WILL DEVELOP LATE TONIGHT THROUGH MONDAY WITH SEAS OF 12
  TO 14 FEET. SEAS WILL THEN BUILD FURTHER MONDAY NIGHT TO 15 TO
  20 FEET. SEAS UP TO 24 FEET ARE POSSIBLE TUESDAY NIGHT THROUGH
  WEDNESDAY MORNING. SEAS WILL GRADUALLY LOWER TO AROUND 15 FEET
  WEDNESDAY AFTERNOON.

* AREAS AFFECTED: THE STRONGEST WINDS AND SEAS ARE EXPECTED MAINLY
  BEYOND 5 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION
IS STILL UNCERTAIN.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD

STAVISH
664 
WHUS76 KMFR 211106
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
306 AM PST MON NOV 21 2011

PZZ356-376-220015-
/O.EXT.KMFR.GL.W.0036.000000T0000Z-111122T0900Z/
/O.CON.KMFR.SE.W.0049.000000T0000Z-111123T2100Z/
/O.UPG.KMFR.SR.A.0003.111122T1800Z-111123T1800Z/
/O.NEW.KMFR.SR.W.0003.111122T0900Z-111123T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
306 AM PST MON NOV 21 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST
WEDNESDAY...
...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM PST
WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM PST
TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 25 TO 35 KT WITH
  GUSTS UP TO 40 KT DEVELOPING THIS MORNING. THE GALES WILL
  INCREASE TO 35 TO 40 KT WITH GUSTS UP TO 50 KT THIS AFTERNOON
  AND EVENING. SOUTH WINDS WILL INCREASE FURTHER TONIGHT THROUGH
  TUESDAY NIGHT TO WITH WINDS OF 35 TO 45 KT AND STORM FORCE GUSTS
  OF 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY SOUTH WIND
  WAVES...WILL DEVELOP THIS MORNING AND THIS AFTERNOON WITH SEAS
  OF 9 TO 14 FEET. SEAS WILL CONTINUE TO BUILD THIS EVENING AND
  TONIGHT TO 14 TO 19 FEET. SEAS BUILD FURTHER TUESDAY WITH SEAS
  OF 17 TO 22 FEET EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY
  NIGHT. SEAS UP TO 24 FEET ARE POSSIBLE TUESDAY
  EVENING...MAINLY OVER THE NORTHERN HALF OF THE WATERS. SEAS WILL
  GRADUALLY LOWER WEDNESDAY AFTERNOON TO AROUND 15 TO 17 FEET.

* AREAS AFFECTED: THE STRONGEST WINDS AND SEAS ARE EXPECT NORTH
  OF BROOKINGS AND MAINLY BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-220015-
/O.EXT.KMFR.GL.W.0036.000000T0000Z-111122T0900Z/
/O.CON.KMFR.SE.W.0049.000000T0000Z-111123T2100Z/
/O.UPG.KMFR.SR.A.0003.111122T1800Z-111123T1800Z/
/O.NEW.KMFR.SR.W.0003.111122T0900Z-111123T0900Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
306 AM PST MON NOV 21 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 AM PST TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST
WEDNESDAY...
...STORM WARNING IN EFFECT FROM 1 AM TUESDAY TO 1 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 1 AM PST
WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM PST
TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO GALE FORCE 30 TO 35 KT WITH
  GUSTS UP TO 45 KT DEVELOPING THIS MORNING INCREASING TO 35 TO 40
  KT WITH GUSTS UP TO 50 KT THIS AFTERNOON AND THIS EVENING. SOUTH
  WINDS WILL INCREASE FURTHER TONIGHT THROUGH TUESDAY NIGHT WITH
  WINDS OF 35 TO 45 KT AND STORM FORCE GUSTS OF 55 KT.

* SEAS: VERY STEEP AND HAZARDOUS SEAS...DOMINATED BY SOUTH WIND
  WAVES...WILL DEVELOP THIS MORNING AND THIS AFTERNOON WITH SEAS
  OF 10 TO 15 FEET. SEAS WILL CONTINUE TO BUILD THIS EVENING AND
  TONIGHT TO 15 TO 20 FEET. SEAS BUILD FURTHER TUESDAY WITH SEAS
  OF 18 TO 23 FEET EXPECTED TUESDAY AFTERNOON THROUGH TUESDAY
  NIGHT. SEAS UP TO 24 FEET ARE POSSIBLE TUESDAY EVENING. SEAS
  WILL GRADUALLY LOWER WEDNESDAY AFTERNOON TO AROUND 15 TO 17
  FEET.

* AREAS AFFECTED: THE STRONGEST WINDS AND SEAS ARE EXPECTED
  MAINLY BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL
VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this storm watch went out at Nov 20, 1:19 AM PST, 1 hour 41 minutes earlier.

Area forecast discussion, Nov 20, 1:19 AM PST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
119 AM PST SUN NOV 20 2011

.DISCUSSION...20/00Z NAM/GFS IN.

A COMPLICATED WEATHER PATTERN FOR THE NEXT SEVERAL DAYS.

A TROUGH JUST OFF THE COAST IS NOW SHEARING AS IT APPROACHES THE
COAST TONIGHT...AND A CUTOFF LOW IS FORMING OFF THE NORTHERN
CALIFORNIA COAST. THE PRECIPITATION BAND AROUND THE DEVELOPING
CUTOFF HAS SPREAD LIGHT PRECIPITATION INTO NORTHERN CALIFORNIA AND
SOUTHWEST AND SOUTH CENTRAL OREGON. A WINTER WEATHER ADVISORY IS
IN EFFECT FOR CAZ082...WHERE THE SNOW WILL HAVE THE MOST IMPACT.
SNOW LEVELS ARE 2000 TO 3000 FEET.

THE RESIDUAL TROUGH AND THE CUTOFF WILL MOVE EAST OF THE CWA
LATER TODAY AND A WEAK RIDGE WILL MOVE IN TO REPLACE IT.
EXPECT SUNDAY TO BE COLD WITH DIMINISHING PRECIPITATION. THE MOST
LIKELY AREA FOR PRECIPITATION WILL BE OVER NORTHERN CALIFORNIA...WHICH
WILL BE CLOSEST TO THE CUTOFF.

THE RIDGE WON'T LAST LONG. YET ANOTHER STRONG UPPER TROUGH WILL
DIG WELL OFFSHORE MONDAY AND TUESDAY...AND SHORT WAVES EJECTING
FROM THE TROUGH WILL PROPEL FRONTS ONSHORE.

THE FIRST OF SEVERAL FRONTS WILL MOVE ONSHORE MONDAY. INITIALLY
IT WILL BE WEAK BUT UPPER LEVEL SUPPORT WILL IMPROVE AS IT MOVES
IN AND THIS WILL BE THE BEGINNING OF A SUSTAINED STRONG SOUTH WIND
EVENT. AT THIS TIME IT APPEARS THAT THIS EVENT WILL LAST FROM
MONDAY EVENING THROUGH WEDNESDAY MORNING AS THE FRONT STALLS
OFFSHORE. WINDS MAY PEAK AT STORM FORCE. THE COAST AND COAST
RANGE...IN PARTICULAR...WILL BE GETTING A LOT OF RAIN FROM THIS
PATTERN...MAYBE TOPPING TEN INCHES AT SOME COAST RANGE LOCATIONS.
THE SUSTAINED SOUTHERLY ADVECTION WILL ALLOW SNOW LEVELS TO RISE
UP TO 5000-6000 FEET AND POSSIBLY HIGHER TUESDAY INTO WEDNESDAY.

THE FRONT WILL FINALLY MOVE ONSHORE WEDNESDAY EVENING JUST AHEAD
OF THE LONG WAVE TROUGH. THE TROUGH ITSELF WILL MOVE ONSHORE
WEDNESDAY NIGHT INTO THURSDAY...SPLITTING AS IT DOES SO. THE MAIN
EFFECT OF THE SPLIT WILL BE TO DELAY THE DEPARTURE OF THE TROUGH
TO POINTS EAST. IT WILL MOVE EAST OF THE CWA EARLY THURSDAY.

YET ANOTHER SHORT WAVE WILL MOVE ON THE HEELS OF THE THURSDAY
MORNING SYSTEM...MOVING ONSHORE IN THE AFTERNOON AND EVENING. THIS
WILL PUSH ANOTHER COLD FRONT ONSHORE THURSDAY AND IT WILL GRADUALLY
WEAKEN AS IT MOVES INLAND. THIS DOES NOT LOOK TO BE AS STRONG OF A
SYSTEM AS THE TWO FROM EARLIER IN THE WEEK...BUT IT DOES APPEAR TO
BE COLDER WHICH COULD IMPACT TRAVEL OVER MOUNTAIN PASSES.

MODEL DIFFERENCES ARE SIGNIFICANT BEYOND THURSDAY BUT THE PATTERN
IS LIKELY TO REMAIN ACTIVE. THE UNCERTAINTY IS REGARDING THE
TIMING AND DURATION OF THE BREAKS BETWEEN SYSTEMS. WILL NOT CHANGE
GRIDS FROM THURSDAY ON EXCEPT TO RESOLVE DISCREPANCIES.

&&

.AVIATION...MOSTLY VFR NORTH OF THE UMPQUA DIVIDE THIS
EVENING...THOUGH CEILINGS MAY LOWER TO IFR IN PARTS OF THE UMPQUA
BASIN TOWARD DAYBREAK. MVFR CEILINGS AND MOUNTAIN OBSCURATIONS
WILL EXTEND ACROSS CURRY...JOSEPHINE...JACKSON AND SISKIYOU COUNTY
TONIGHT AS LOW PRESSURE CONTINUES TO MOVE SOUTH OFF THE CALIFORNIA
COAST. LOCAL IFR CEILINGS AND VISIBILITY ARE EXPECTED IN SOUTHERN
SISKIYOU COUNTY IN PERIODS OF SNOW. LOCAL MVFR CEILINGS AND
VISIBILITY IN SOUTHERN KLAMATH...SOUTHERN LAKE AND MODOC COUNTIES
IN LIGHT SNOW. THE NORTHERN HALF OF KLAMATH AND LAKE COUNTIES
SHOULD STAY VFR MOST OF THE NIGHT. ALL AREAS WILL CLEAR TO VFR
SUNDAY EXCEPT FOR SOME MVFR CIGS WITH HIGHER TERRAIN OBSCURED IN
THE CASCADES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...WINTER WEATHER ADVISORY UNTIL 6 AM PST SUNDAY FOR CAZ082.
PZ...GALE WATCH FROM MONDAY MORNING THROUGH WEDNESDAY MORNING FOR
        PZZ356-376.
     HAZARDOUS SEAS WATCH FROM MONDAY MORNING THROUGH WEDNESDAY
        MORNING FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
        EVENING FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST THIS EVENING FOR
        PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 AM PST SUNDAY
        FOR PZZ370-376.
     GALE WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING FOR
        PZZ350-370.
     HAZARDOUS SEAS WATCH FROM LATE SUNDAY NIGHT THROUGH WEDNESDAY
        MORNING FOR PZZ350-370.

15/15/02
Hazardous weather outlook, Nov 19, 4:04 PM PST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
404 PM PST SAT NOV 19 2011

CAZ082-210015-
SOUTH CENTRAL SISKIYOU COUNTY-
404 PM PST SAT NOV 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 8 PM PST TONIGHT UNTIL
6 AM PST SUNDAY. SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE ACTIVE WEATHER PATTERN WILL RESUME MONDAY AND CONTINUE FOR
MOST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BPN

In the hours before

Local storm report, Nov 19, 9:20 PM PST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
920 PM PST SAT NOV 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HEAVY RAIN       6 SW MERLIN             42.46N 123.49W
11/19/2011  M1.80 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            60 HOUR TOTAL ENDING AT 9 PM PST

&&

SPILDE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 3:00 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas, Klamath, Lake24 hr
Nov 20, 9:10 AM PSTGale WarningMFR34 hr
Nov 20, 9:10 AM PSTHazardous Seas WarningMFR3 days

Nearby

Storm Watches in Oregon, 2011Every storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.